# SDR DL73S031112

- Difficulty date: December 18, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 54,782 hours, 42,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTIONS REQUIRED PER AD 2003-08-15 REVEALED SEVERAL CRACKS IN THE STRINGER 4R SKIN LAP JOINT BETWEEN FS 380 & 420.  THE CRACKS WERE REMOVED WITH CUTOUTS AND REPAIRED PER B737 SRM 53-30-3, 42.  THE REPAIR WAS DOCUMENTED PER ER/A 087961-14AD.
